International Journal of Computational and Applied Mathematics (IJCAM)

Volume 7  Number 3 (2012)

 

CONTENTS

 

Identification of Far Field Electric Field Based on Near Field Distributed Measurements
pp. 235-249
Authors: M. Tadi and S.S. Sritharan

A One Step Hybrid Multistep Method with Two off-Step Points for Solution of Second Order Ordinary Differential Equations
pp. 251-263
Authors: A.O. Akinfenwa, S.N. Jator, S.A. Okunuga and A.B. Sofoluwe

Transient Simulation of Vapor Liquid Two Phase Flow inside Single Tube Condenser using Quazi Linearization Approach
pp. 265-272
Authors: Sandeep. H. Malhotra and Ragesh. G. Kapadia

Some Results on Odd-Even graceful Graphs
pp. 273-277
Authors: R. Sridevi, S. Navaneethakrishnan, A. Nagarajan and K. Nagarajan

Power Series Solution of Double Phase Imbibition Phenomena under Magnetic Field Effect
pp. 279-288
Authors: N.B. Vyas, M.N. Mehta and T.R. Patel

Numerical Solution of Fuzzy Differential Systems by Runge-Kutta Heun Method
pp. 289-299
Authors: K. Kanagarajan, M. Sambath and S. Muthukumar

Magnetohydrodynamic Boundary Layer Micropolar Fluid Flow over a Rotating Disk
pp. 301-313
Authors: Sajjad Hussain and Muhammad Anwar Kamal

Developing of Jacobi Method to Solve Complex Linear System
pp. 315-323
Authors: Dr. Abbas H. Taqi and Sasan A. Mohyaddin

Numerical Solution of Compressible Jet Mixing Dusty Fluid Considering Finite Volume Fraction and using Double Transformation Technique
pp. 325-337
Authors: D.K. Dash, S.K. Mishra and Arun Dash

Approximate Analytical Solutions for EC and ECE Process with Fast Chemical Reactions at Hemispherical Electrodes
pp. 339-350
Authors: K. Venugopal, A. Meena and L. Rajendran

Reduced Step Finite Difference Method for the Solution of Heat Conduction Equation
pp. 351-362
Authors: Sunday Babuba and M.R. Odekunle

An Off Grids Explicit New Numerical Method for Solving Parabolic Partial Differential Equation by using Interpolation Collocation Method.
pp. 363-370
Authors: Sunday Babuba and M.R. Odekunle

On Continuous Third Derivative Formulas for Second Order Boundary Value Problems
pp. 371-390
Authors: O.A. Akinfenwa and S. N. Jator

 

 

 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact